# SDR UALA2009072002118

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 31,784 hours, 7,017 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP 2 ENG L LEFT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.  STATUS  MSG01- ACTIVE CLIMB HARD; FIRE LOOP 2 (LEFT ENGINE) IS OPEN.  DB- ENGINE FIRE DETECTION CARD (LEFT) MSG02- ACTIVE CLIMB HARD; FIRE LOOP 2 (LEFT ENGINE) IS OPEN.  MSG-2610241 ACTIVE CL HARD.  FOUND UPPER AFT FIRE LOOP CONNECTOR BROKEN.  NEEDS LOOP.  REPLACED LEFT ENG UPPER AFT LOOP ASSY, CHECKS GOOD.
